# SDR GTIA2024120638573

- Difficulty date: December 2, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N653NK
- Make and model: Airbus A320-232
- Aircraft serial: 8012
- Aircraft time: 23,067 hours, 10,484 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164908707
- Condition: Odor
- Location: Avionics
- Part time: 23,087 hours, 10,493 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE FA REPORTED NOISE AND VIBRATION IN PROXIMITY OF R1 DOOR/EXT. ELEC SMELL NOTED. ( EXTRACT FAN VENT AVNCS SYS FAULT NOT DISPLAYED )-R+R EXTRACT FAN (18HQ) IAW AMM 21-26-51. OPS TEST GOOD. NO FAULTS / DEFECTS AT THIS TIME. THIS CLEARS MDDR 100165. PLACARD REMOVED. DMI LOG UPDATED. MOC NOTIFIED.
